# SDR SWAA011774

- Difficulty date: June 19, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 34,667 hours, 34,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND WINDOW POST CRACKED AT CAPT'S #1 WINDOW, UPPER LH CORNER.                         REPAIRED WINDOW POST PER SRM.
